Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

MODULI SPACES OF RANK 2 INSTANTON SHEAVES ON THE PROJECTIVE SPACE

Full text
Author(s):
Jardim, Marcos [1] ; Maican, Mario [2] ; Tikhomirov, Alexander S. [3]
Total Authors: 3
Affiliation:
[1] Univ Estadual Campinas, Inst Matemat Estat & Computacao Cient, Rua Segio Buarque Holanda 651, Cidade Univ, BR-13083859 Campinas, SP - Brazil
[2] Romanian Acad, Inst Math, Calea Grivitei 21, Bucharest 010702 - Romania
[3] Natl Res Univ Higher Sch Econ, Dept Math, 6 Usacheva St, Moscow 119048 - Russia
Total Affiliations: 3
Document type: Journal article
Source: PACIFIC JOURNAL OF MATHEMATICS; v. 291, n. 2, p. 399-424, DEC 2017.
Web of Science Citations: 2
Abstract

We study the irreducible components of the moduli space of instanton sheaves on P-3, that is, mu-semistable rank 2 torsion-free sheaves E with c(1) (E) = c(3) (E) = 0 satisfying h(1)(E(-2)) = h(2)(E(-2) = 0. In particular, we classify all instanton sheaves with c(2) (E) <= 4, describing all the irreducible components of their moduli space. A key ingredient for our argument is the study of the moduli space T (d) of stable sheaves on P-3 with Hilbert polynomial P (t) = d center dot t, which contains, as an open subset, the moduli space of rank 0 instanton sheaves of multiplicity d; we describe all the irreducible components of T (d) for d <= 4. (AU)

FAPESP's process: 14/14743-8 - Sheaves on projective varieties
Grantee:Marcos Benevenuto Jardim
Support type: Regular Research Grants
FAPESP's process: 16/03759-6 - Moduli spaces of stable objects on the projective space
Grantee:Marcos Benevenuto Jardim
Support type: Scholarships abroad - Research